×

zbMATH — the first resource for mathematics

Irreducibility and exponential mixing of some stochastic hydrodynamical systems driven by pure jump noise. (English) Zbl 1354.60067
Summary: In this paper, we derive several results related to the long-time behavior of a class of stochastic semilinear evolution equations in a separable Hilbert space \(\mathbf{H}\): \[ d\mathfrak{u}(t) +[\mathrm{A}\mathfrak{u}(t)+\mathbf{B}(\mathfrak{u}(t),\mathfrak{u}(t))] dt = dL(t), \quad \mathfrak{u}(0)=x\in \mathrm{H}. \] Here \(\mathrm{A}\) is a positive self-adjoint operator and \(\mathbf{B}\) is a bilinear map, and the driving noise \(L\) is basically a \(D(\mathrm{A}^{-1/2})\)-valued Lévy process satisfying several technical assumptions. By using a density transformation theorem type for Lévy measure, we first prove a support theorem and an irreducibility property of the Ornstein-Uhlenbeck processes associated to the nonlinear stochastic problem. Second, by exploiting the previous results we establish the irreducibility of the nonlinear problem provided that for a certain \({\gamma \in [0,1/4]}\mathbf{B}\) is continuous on \({D(\mathrm{A}^\gamma)\times D(\mathrm{A}^\gamma)}\) with values in \({D(\mathrm{A}^ {-1/2})}\). Using a coupling argument, the exponential ergodicity is also proved under the stronger assumption that \(\mathbf{B}\) is continuous on \(\mathrm{H} \times\mathrm{H}\). While the latter condition is only satisfied by the nonlinearities of GOY and Sabra shell models, the assumption under which the irreducibility property holds is verified by several hydrodynamical systems such as the 2D Navier-Stokes, Magnetohydrodynamics equations, the 3D Leray-\(\mathbf{\alpha}\) model, the GOY and Sabra shell models.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H30 Applications of stochastic analysis (to PDEs, etc.)
60G51 Processes with independent increments; Lévy processes
60J75 Jump processes (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albeverio, S.; Brzeźniak, Z.; Wu, J.-L., Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients, J. Math. Anal. Appl., 371, 309-322, (2010) · Zbl 1197.60050
[2] Aurzada, F.; Dereich, S., Small deviations of general Lévy processes, Ann. Probab., 37, 2066-2092, (2009) · Zbl 1187.60035
[3] Barbato, D.; Barsanti, M.; Bessaih, H.; Flandoli, F., Some rigorous results on a stochastic GOY model, J. Stat. Phys., 125, 677-716, (2006) · Zbl 1107.82057
[4] Barbu, V.; Da Prato, G., Existence and ergodicity for the two-dimensional stochastic magneto-hydrodynamics equations, Appl. Math. Optim., 56, 145-168, (2007) · Zbl 1187.76727
[5] Bessaih, H.; Ferrario, B., Invariant Gibbs measures of the energy for shell models of turbulence: the inviscid and viscous cases, Nonlinearity, 25, 1075-1097, (2012) · Zbl 1238.60072
[6] Bessaih, H.; Flandoli, F.; Titi, E.S., Stochastic attractors for shell phenomenological models of turbulence, J. Stat. Phys., 140, 688-717, (2010) · Zbl 1402.76056
[7] Bessaih, H.; Hausenblas, E.; Razafimandimby, P., Ergodicity of stochastic shell models driven by pure jump noise, SIAM J. Math. Anal., 48, 1423-1458, (2016) · Zbl 06574176
[8] Brzeźniak, Z.; Li, Y., Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains, Trans. Am. Math. Soc., 358, 5587-5629, (2006) · Zbl 1113.60062
[9] Brzeźniak, Z.; Hausenblas, E.; Zhu, J., 2D stochastic Navier-Stokes equations driven by jump noise, Nonlinear Anal., 79, 122-139, (2013) · Zbl 1261.60061
[10] Cheskidov, A.; Holm, D.D.; Olson, E.; Titi, E.S., On a Leray-\({α}\) model of turbulence, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 461, 629-649, (2005) · Zbl 1145.76386
[11] Chonowska-Michalik, A., Goldys, B.: Exponential ergodicity of semilinear equations driven by lévy processes in Hilbert spaces. (2014, preprint). arXiv:1404.3323v1 · Zbl 1104.60030
[12] Chow, P.-L.; Khasminskii, R.Z., Stationary solutions of nonlinear stochastic evolution equations, Stoch. Anal. Appl., 15, 671-699, (1997) · Zbl 0899.60056
[13] Chueshov, I.; Millet, A., Stochastic 2D hydrodynamical type systems: well posedness and large deviations, Appl. Math. Optim., 61, 379-420, (2010) · Zbl 1196.49019
[14] Constantin, P.; Levant, B.; Titi, E.S., Analytic study of shell models of turbulence, Phys. D, 219, 120-141, (2006) · Zbl 1113.34044
[15] Da Prato, G., Zabczyk, J.: Ergodicity for Infinite Dimensional Systems, London Mathematical Society Lecture Note Series, vol. 229. University Press, Cambridge (1996) · Zbl 0849.60052
[16] Deugoue, G., Sango, M.: On the strong solution for the 3D stochastic Leray-alpha model. Bound. Value Probl., Art. ID 723018 (2010) · Zbl 1187.35011
[17] Ditlevsen P.D.: Turbulence and Shell Models. Cambridge University Press, Cambridge (2011) · Zbl 1229.76001
[18] Dong, Z.; Xu, L.; Zhang, X., Exponential ergodicity of stochastic Burgers equations driven by \({α}\) -stable processes, J. Stat. Phys., 154, 929-949, (2014) · Zbl 1291.35279
[19] Dong, Z.; Xie, Y., Ergodicity of stochastic 2D Navier-Stokes equation with Lévy noise, J. Differ. Equ., 251, 196-222, (2011) · Zbl 1223.35309
[20] Weinan, E.; Mattingly, J.C., Ergodicity for the Navier-Stokes equation with degenerate random forcing: finite-dimensional approximation, Commun. Pure Appl. Math., 54, 1386-1402, (2001) · Zbl 1024.76012
[21] Ethier, S., Kurtz, T.: Markov processes, characterization and convergence. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. Wiley, New York (1986) · Zbl 0592.60049
[22] Ferrario, B., Ergodic results for stochastic Navier-Stokes equation, Stoch. Stoch. Rep., 60, 271-288, (1997) · Zbl 0882.60059
[23] Flandoli, F.; Gubinelli, M.; Hairer, M.; Romito, M., Rigourous remarks about scaling laws in turbulent fluid, Commun. Math. Phys., 278, 1-29, (2008) · Zbl 1140.76011
[24] Flandoli, F.; Maslowski, B., Ergodicity of the 2-D Navier-Stokes equation under random perturbations, Commun. Math. Phys., 172, 119-141, (1995) · Zbl 0845.35080
[25] Foias, C., Manley, O., Rosa, R., Temam, R.: Navier-Stokes equations and turbulence. Encyclopedia of Mathematics and its Applications, vol. 83. Cambridge University Press, Cambridge (2001) · Zbl 0994.35002
[26] Gledzer, E.B., System of hydrodynamic type admitting two quadratic integrals of motion, Sov. Phys. Dokl., 18, 216-217, (1973) · Zbl 0292.76038
[27] Hairer, M.; Mattingly, J.C., A theory of hypoellipticity and unique ergodicity for semilinear stochastic pdes, Electron. J. Probab., 16, 658-738, (2011) · Zbl 1228.60072
[28] Hairer, M.; Mattingly, J.C., Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing, Ann. Math. (2), 164, 993-1032, (2006) · Zbl 1130.37038
[29] Hausenblas, E.; Razafimandimby, P.A., On stochastic evolution equations for nonlinear bipolar fluids: well-posedness and some properties of the solution, J. Math. Anal. Appl., 441, 763-800, (2016) · Zbl 1383.35161
[30] Hilber, N., Reichmann, O., Schwab, C., Winter, C.: Computational methods for quantitative finance. Finite element methods for derivative pricing. Springer Finance. Springer, Heidelberg (2013) · Zbl 1275.91005
[31] Imkeller, P.; Pavlyukevich, I., First exit times of SDEs driven by stable Lévy processes, Stoch. Process. Appl., 116, 611-642, (2006) · Zbl 1104.60030
[32] Imkeller, P.; Pavlyukevich, I., Lévy flights: transitions and meta-stability, J. Phys. A., 39, l237-l246, (2006) · Zbl 1088.37023
[33] Komorowski, T.; Peszat, S.; Szarek, T., On ergodicity of some Markov processes, Ann. Probab., 38, 1401-1443, (2010) · Zbl 1214.60035
[34] Koponen, I., Analytic approach to the problem of convergence of truncated Lévy flights towards the Gaussian stochastic process, Phys. Rev. E, 52, 1197-1199, (1995)
[35] Küchler, U.; Tappe, S., Tempered stable distributions and processes, Stoch. Process. Appl., 123, 4256-4293, (2013) · Zbl 1352.60021
[36] Mantegna, R.N.; Stanley, H.E., Stochastic process with ultraslow convergence to a Gaussian: the truncated Lévy flight, Phys. Rev. Lett., 73, 2946-2949, (1994) · Zbl 1020.82610
[37] Novikov, E.A., Infinitely divisible distributions in turbulence, Phys. Rev. E, 50, r3303-r3305, (1994)
[38] Kuksin S., Shirikyan A.: Mathematics of Two-dimensional Turbulence. Cambridge University Press, Cambridge (2012) · Zbl 1333.76003
[39] Kuksin, S.; Shirikyan, A., Ergodicity for the randomly forced 2D Navier-Stokes equations, Math. Phys. Anal. Geom., 4, 147-195, (2001) · Zbl 1013.37046
[40] Kuksin, S.; Shirikyan, A., Stochastic dissipative PDEs and Gibbs measures, Commun. Math. Phys., 213, 291-330, (2000) · Zbl 0974.60046
[41] Lin Z., Bai Z.: Probability Inequalities. Science Press, Beijing (2010) · Zbl 1221.60001
[42] L’vov, V.S.; Podivilov, E.; Pomyalov, A.; Procaccia, I.; Vandembroucq, D., Improved shell model of turbulence, Phys. Rev. E, 58, 1811-1822, (1998) · Zbl 0905.28006
[43] Nersesyan, V., Polynomial mixing for the complex Ginzburg-Landau equation perturbed by a random force at random times, J. Evol. Equ., 8, 1-29, (2008) · Zbl 1145.35323
[44] Peszat, S.; Zabczyk, J., Time regularity of solutions to linear equations with Lévy noise in infinite dimensions, Stoch. Process. Appl., 123, 719-751, (2013) · Zbl 1262.60061
[45] Peszat, S., Zabczyk, J.: Stochastic partial differential equations with lévy noise. An evolution equation approach. Encyclopedia of Mathematics and its Applications, vol. 113. Cambridge University Press, Cambridge (2007) · Zbl 1205.60122
[46] Priola, E.; Zabczyk, J., Structural properties of semilinear SPDEs driven by cylindrical stable processes, Probab. Theory Related Fields, 149, 97-137, (2011) · Zbl 1231.60061
[47] Priola, E., Zabczyk, J.: On linear evolution equations for a class of cylindrical lévy noises. Stochastic partial differential equations and applications. Quad. Mat. 25, 223-242. Dept. Math., Seconda Univ. Napoli (2010) · Zbl 1278.60095
[48] Priola, E.; Shirikyan, A.; Xu, L.; Zabczyk, J., Exponential ergodicity and regularity for equations with Lévy noise, Stoch. Process. Appl., 122, 106-133, (2011) · Zbl 1239.60059
[49] Priola, E.; Xu, L.; Zabczyk, J., Exponential mixing for some SPDEs with Lévy noise, Stoch. Dyn., 11, 521-534, (2011) · Zbl 1239.60060
[50] Rosiński, J., Tempering stable processes, Stoch. Process. Appl., 117, 677-707, (2007) · Zbl 1118.60037
[51] Sato, K.-I.: lévy processes and infinitely divisible distributions. Cambridge Studies in Advanced Mathematics, vol. 68. Cambridge University Press, Cambridge (2013) · Zbl 1202.60092
[52] Sermange, M.; Temam, R., Some mathematical questions related to the MHD equations, Commun. Pure Appl. Math., 36, 635-664, (1983) · Zbl 0524.76099
[53] Simon, T., Sur LES petites déviations d’un processus de Lévy (French) [on the small deviations of a Lévy process], Potential Anal., 14, 155-173, (2001) · Zbl 0969.60053
[54] Takeuchi, A., Bismut-elworthy-Li-type formulae for stochastic differential equations with jumps, J. Theor. Probab., 23, 576-604, (2010) · Zbl 1202.60092
[55] Temam R.: Navier-Stokes Equations. North-Holland, Amsterdam (1979) · Zbl 0426.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.